# SDR AALA20010324

- Difficulty date: May 1, 2001
- Submitted: June 12, 2001
- Operation: Air carrier
- Aircraft: N3075A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 606
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND DOOR SILL BEAM CORRODED ON UPPER LIP AT FRAME 60.  REMOVED CORRODED AREA AND REPAIRED PER SRM 53-17-18-2.  (M)
